MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD VACUTAINER® SST¿ BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON MEDICAL SYSTEMS BD VACUTAINER® SST¿ BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367977
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there have been bd vacutainer® sst¿ blood collection tube issues 30% of samples hemolyzed.The following information was provided by the initial reporter: customer reporting 30% of samples hemolyzed for product 367977.
 
Additional Manufacturer Narrative
D4: lot:unknown.D4: expiration date:unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.In this mdr, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.As lot information is unknown.H4: device manufacture date: unknown.
 
Additional Manufacturer Narrative
H6: investigation summary: no customer samples/photos were received for evaluation.Complaints for sample quality are under statistical control for the month of july 2023.At this time, further testing is not indicated.A review of the dhr could not be performed as the batch number is unknown.This complaint is unable to be confirmed.Bd was unable to determine a root cause.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for monitoring of current trends.Bd quality will continue to monitor sample quality complaints.
 
Event or Problem Description

Brand Name
BD VACUTAINER® SST¿ BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
9630 south 54th street
franklin WI 53132
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17427915
Report Number2243072-2023-01334
Device Sequence Number7571647
Product Code JKA
UDI-Device Identifier50382903679770
UDI-Public50382903679770
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367977
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown